| Model Number |
MMT-751NAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via call that the customer went to emergency room due to high blood glucose level.Customer's blood glucose level was 320 to 340 mg/dl.Customer was treated with manual injection.Customer stated that the infusion set was leaking.The insulin pump will not be returned for analysis.